# SDR AALA972068

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10617837
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL - DURING OVERNIGHT CHECK, FORWARD ENTRY EMERGENCY EXIT SIGN MISSING AND BASE BROKEN.  REPLACED FORWARD ENTRY EMERGENCY EXIT SIGN ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
